# SDR ASAA0080385

- Difficulty date: June 25, 2000
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON SUB FLOOR WEB, FS 200, RBL 5 TO 45.  INSTALLED REPAIR DOUBLER FROM FS 180 TO 200, RBL 5 TO 52 IAW DC9 SRM 53-14-01.  (M)
